# SDR SWAA2022040610381

- Difficulty date: November 8, 2019
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N231WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32499
- Aircraft time: 48,457 hours, 28,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD CARGO R/H TRANSITION ANGLE FROM 500 TO 500A / REMOVED FWD CARGO R/H TRANSITION ANGLE FROM 500 TO 500A FOUND TO BE OUT OF LIMIT PER SRM 53-00-53-1A-2 ;REMOVED AND REPLACED WITH ALT. MPN 143A8126U31 (SI # 7531885 ) PER SRM 51-40-02
